The Annals of Statistics

Asymptotic Properties of Minimization Estimators for Time Series Parameters

Daniel MacRae Keenan

Full-text: Open access

Article information

Source
Ann. Statist., Volume 13, Number 1 (1985), 369-382.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176346598

Digital Object Identifier
doi:10.1214/aos/1176346598

Mathematical Reviews number (MathSciNet)
MR773173

Zentralblatt MATH identifier
0579.62080

JSTOR
links.jstor.org

Subjects
Primary: 60G10: Stationary processes
Secondary: 62M15: Spectral analysis

Keywords
Time series minimization probability one bounds

Citation

Keenan, Daniel MacRae. Asymptotic Properties of Minimization Estimators for Time Series Parameters. Ann. Statist. 13 (1985), no. 1, 369--382. doi:10.1214/aos/1176346598. https://projecteuclid.org/euclid.aos/1176346598


Export citation